Neutronų pernešimo lygčių skaitiniai sprendimo metodai
Articles
Mifodijus Sapagovas
Vytautas Magnus University, Lithuania
Virginijus Vileiniškis
Institute of Mathematics and Informatics, Lithuania
Published 1998-12-21
https://doi.org/10.15388/NA.1998.2.0.15290
PDF

Keywords

none

How to Cite

Sapagovas M. and Vileiniškis V. (1998) “Neutronų pernešimo lygčių skaitiniai sprendimo metodai”, Nonlinear Analysis: Modelling and Control, 2(1), pp. 89-96. doi: 10.15388/NA.1998.2.0.15290.

Abstract

  

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy